A remark on the uniqueness problem for the weak solutions of Navier-Stokes equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 2, p. 225-238
@article{AFST_2002_6_11_2_225_0,
     author = {Ribaud, Francis},
     title = {A remark on the uniqueness problem for the weak solutions of Navier-Stokes equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 11},
     number = {2},
     year = {2002},
     pages = {225-238},
     zbl = {02052902},
     mrnumber = {1988463},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2002_6_11_2_225_0}
}
Ribaud, Francis. A remark on the uniqueness problem for the weak solutions of Navier-Stokes equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 2, pp. 225-238. http://www.numdam.org/item/AFST_2002_6_11_2_225_0/

[A] Adams (R.). - Sobolev Spaces, Pure and applied math. series, V. 65, Academic Press, 1978. | MR 450957 | Zbl 0314.46030

[FJR] Fabes (E.B.), Jones (B.F.) and Riviere (N.). - The initial boundary value problem for the Navier-Stokes equation with initial data in Lp, Arch. Rat. Mech. Anal., V. 45 (1972), p. 222-240. | MR 316915 | Zbl 0254.35097

[FLR] Furioli (G.), Lemarié-Rieusset (P.-G.) and Terraneo (E.). - Unicité dans L3(R3) et d'autres espaces fonctionnels limites pour Navier-Stokes, Rev. Mat. Iberoamericana, V. 16(3) (2000), p. 605-667. | MR 1813331 | Zbl 0970.35101

[G] Giga (Y.). - Solutions for Semilinear Equations in Lp and Regularity of Weak Solutions of the Navier-stokes System, J. Diff. Equa., V. 62 (1986), p. 186-212. | MR 833416 | Zbl 0577.35058

[GP] Gallagher (I.) and Planchon (F.). - On infinite energy solutions to the Navier-Stokes equations: global 2D existence and 3D weak-strong uniqueness, to appear in Arch. Rational. Mech. Anal. | MR 1891170

[L] Leray (J.). - Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta. Math., V. 63 (1934), p. 193-248. | JFM 60.0726.05

[Li] Lions (J.L.). - Quelques méthodes de résolutions des problèmes aux limites non-linéaires, Dunod, Paris, 1969. | MR 259693 | Zbl 0189.40603

[LM] Lions (P.-L.), Masmoudi (N.). - Uniqueness of mild solutions of the Navier-Stokes system in LN, Comm. Partial Differential Equations, 26(11-12) (2001), p. 2211-2226. | MR 1876415 | Zbl 01717449

[P] Prodi (G.). - Un teorama di unicita per le equazioni di Navier-Stokes, Annali di Mat., V. 48 (1959), p. 173-182. | MR 126088 | Zbl 0148.08202

[RS] Runst (T.) and Sickel (W.). - Sobolev spaces of fractional order, Nemytskij operators and nonlinear partial differential equations, de Gruyter, Berlin, 1996. | MR 1419319 | Zbl 0873.35001

[S] Serrin (J.). - The initial value problem for the Navier-Stokes equations, Non-linear Problems (R. Langer ed.), p. 69-98, Madison : The University of Wisconsin press, 1963. | MR 150444 | Zbl 0115.08502

[SW] Sohr (H.) and Von Wahl (W.). - On the singular set and the uniqueness of weak solutions of the Navier-Stokes equations, man. math., V. 49 (1984), p. 27-59. | MR 762786 | Zbl 0567.35069

[T] Temam (R.). - Navier-stokes Equations,, North-Holland, Amsterdam, 1984. | MR 769654 | Zbl 0568.35002

[Tr] Triebel (H.). - Theory of function spaces II, Birkhauser, 1992. | MR 1163193